# SDR Y2PA2022090622045

- Difficulty date: August 30, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 58,477 hours, 32,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: AE5000100
- Part serial: NSN
- Condition: Cracked
- Location: Zone 800
- Part time: 7,196 hours, 3,635 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: DURING C-CHECK AT COMMERCIAL JET IN KDHN, THE MAIN CARGO DOOR LATCH BASE LUG FITTINGS 3,4,5,6 AND 7 WERE FOUND TO BE CRACKED AT FASTENER HOLES DURING THE ACCOMPLISHMENT OF AD 2004-11-07 (PSE 52.80.FC3) HFEC INSPECTION OF THE MAIN CARGO DOOR LATCH BASE LUG  CORRECTIVE ACTION: COMMERCIAL JET AT KDHN REMOVED AND REPLACED 4 EACH LATCH ASSEMBLIES P/N AE5000-100 AND 1 EACH LATCH ASSEMBLY P/N AE5000-200 WITH NEW LATCH ASSEMBLIES IAW MD80 MM SUPPLEMENT 52-33-05. OPS CHECKS ALL NORMAL IAW MD80 MM SUPPLEMENT 52-33-05
